Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sinusitis Drug Interaction with Atripla??? Please advise
Nov 14, 2012

Hello, I was diagnosed with HIV on 2009. Strated Atripla soon after. Currently my VL is Undetectable, my cd4 is 490 and my cd4% is 40%.

I was diagnosed with sinusitis on tuesday and prescribed Levofloxacine 750mg for 7 days, Pseudoepehdrine for 7 days and Fluticason Nasal spray for 7 days.

Is it ok to take all of these with Atripla?

I read Levofloxacine causes tendonitis, I am at risk? (I'm 32.y.o, not exercise much and have always had good Livey Kidney blood test results).

Thanx a lot!

Response from Dr. McGowan

HI,

Sorry to hear about the sinusitis.

It is safe to use levofloxacin with Atripla. The risk of tendonitis is very low and use for a short course in an adult is fine.

Use of pseudoephedrine can elevate the blood pressure, so if you have high blood pressure it would be best to avoid it and use a nasal spray decongestant if needed.

Fluticasone is also safe with Atripla, it has interactions with some other HIV meds (protease inhibitors) but not with your combo.

Hope you feel better soon.

Joe



Previous
2nd RE: HIV treating expert in South east asia.
Next
thinking about starting medication

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement